Per citar aquest document: http://ddd.uab.cat/record/1907
Fluctuations of Brownian motion with drift
Conlon, Joseph G. (University of Michigan. Department of Mathematics)
Olsen, Peder (University of Michigan. Department of Mathematics)

Data: 1999
Resum: Consider 3dimensional Brownian motion started on the unit sphere {|x| = 1} with initial density ρ. Let ρt be the first hitting density on the sphere {|x| = t + 1}, t > 0. Then the linear operators Tt defined by Tt ρ = ρt form a semigroup with an infinitesimal generator which is approximately the square root of the Laplacian. This paper studies the analogous situation for Brownian motion with a drift b, where b is small in a suitable scale invariant norm.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions matematiques, V. 43 N. 1 (1999) , p. 85-125, ISSN 0214-1493

DOI: 10.5565/PUBLMAT_43199_04


41 p, 279.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2016-10-28



   Favorit i Compartir